# SDR RAAA98B1015

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 520-562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD S6-52103, FOUND FWD CARGO COMPT DOOR SILL WEB CORRODED AT BS 520 TO 562.  REPLACED  WEB PER SRM 51-10-1 M-54 NR 066.
